# SDR FDEA200905101603

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC050311
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP OTBD FWD HINGE PIVOT BORE FOUND WITH SCORING MARK.  COMPLIED WITH E.A. 1-5750-129218, CLASSIFIED AS A MAJOR REPAIR AS PER GMM 6-2-100 REV. 107.
